# SDR SIMA950602

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700959
- Condition: Failed
- Location: Lt Cockpit
- Part time: 2,306 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 3537 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ACFT RETURNED TO MIA WHERE IT LANDED WITHOUT INCIDENT. MTX - REMOVED AND REPLACED NR 1 AIR DATA COMPUTER.  OPS CHECK GOOD AND ACFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES 2,402.  (X)
